# SDR ASMF201612012

- Difficulty date: November 19, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N957AM
- Make and model: Boeing 737-800
- Aircraft serial: 39957
- Aircraft time: 6,509 hours, 2,497 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Part time: 6,509 hours, 2,497 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECHNICAL PERSONNEL DETECTED THE INBOARD TRAILING EDGE FLAP AND INBOARD AFT FLAP WITH DAMAGES BY FOD. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING A DENT OF 25.0” LENGTH, 55.0” WIDTH, 0.625” DEPTH BETWEEN ITEF 112.55 AND ITEF 138.05 AT RIGHT INBOARD AFT FLAP LEADING EDGE LOWER SKIN; A DENT OF 6.0” LENGTH, 4.0” WIDTH, 0.080” DEPTH AT STA WBL 126 IN RIGHT INBOARD MAIN FLAP LOWER SKIN; A DENT WITH DELAMINATION OF 8.0” LENGTH, 5.0” WIDTH AT STA WBL 127 IN TRAILING EDGE FLAP PANEL LOWER SKIN; A DENT WITH DELAMINATION OF 1.5” LENGTH, 2.0” WIDTH, 0.030” DEPTH AT RIGHT SPOILER NUMBER 7 LOWER SKIN IAW AMM 27-51-12 / -11, AMM 27-62-12; ALL DISCREPANCIES FOUND WERE ATTENDED AND DOCUMENTED ON NRC´S A0243729, A0243730, A0243731, A0243732, A0243733; SO THE RIGHT INBOARD AFT FLAP, RIGHT INBOARD MAIN FLAP, RIGHT SPOILER NUMBER 7 WERE REPLACED  IAW AMM 27-51-12 / -11, AMM 27-62-12, ALL CORRECT.
